# SDR HNAA2025091000597

- Difficulty date: August 14, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 52,025 hours, 49,059 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Repair
- Condition: Incorrect
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR ACCESS PANEL 335HB CUTOUT INTERNAL REPAIR COUBLER HAS NO REPAIR INFORMATION. ACCOMPLISHED PERMANENT REINFORCING REPAIR ON LH ELEVATOR ACCESS PANEL 335HB CUTOUT IAW ETD2025-145-925992 REV-A  AND PIEDMONTEO1-55-25-0271.
